Contac Cold+flu Sounds Great But Didn’t Deliver
When I caught my most recent cold, I resorted to the over-the-counter medicines because I didn’t have time to go to the doctor’s. I chose to take Contac Severe Cold and Flu because it sounded really good on the box. It was supposed to treat headache, fever, cough, congestion, sore throat, runny nose, and sneezing. That’s pretty much everything I had, and I needed a medicine with the maximum strength so I could quickly get back on the road.But the result was very disappointing. The only thing I could tell a difference was my headache. It did go away for a couple of hours after I took the medicine. For everything else, from running nose, coughing, congestion, to sore throat, was pretty much the same. Maybe I did have slightly less of the symptoms, but the improvement was too little to really notice. I thought maybe my cold was so severe that one dose wasn’t enough. So I followed the directions and took at least 4 doses. And it still didn’t produce the desired results.I would not recommend this product because it promised way more than it could deliver.
How Is This Medicine Best Taken
Use Contac Cold+Flu Max Strength as ordered by your doctor. Read all information given to you. Follow all instructions closely.
- Take with or without food. Take with food if it causes an upset stomach.
- Some brands of Contac Cold+Flu Max Strength may need to be swallowed whole. Check with your doctor or pharmacist if you have questions about whether your brand must be swallowed whole.
What do I do if I miss a dose?
- If you take Contac Cold+Flu Max Strength on a regular basis, take a missed dose as soon as you think about it.
- If it is close to the time for your next dose, skip the missed dose and go back to your normal time.
- Do not take 2 doses at the same time or extra doses.
- Many times Contac Cold+Flu Max Strength is taken on an as needed basis. Do not take more often than told by the doctor.
What Are Some Other Side Effects Of Contac Cold+flu Max Strength
All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:
- Feeling nervous and excitable.
- Trouble sleeping.
These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects.
You may report side effects to the FDA at 1-800-332-1088. You may also report side effects at https://www.fda.gov/medwatch.
Don’t Miss: Hy Vee Flu Shot Schedule
How Often Can You Take Contac Cold And Flu
Correspondingly, does Contac cold/flu work?
Contac Cold + Flu Day provides powerful, effective, daytime relief from cold& flu symptoms like nasal congestion, sinus pressure, sore throat, head & body aches and fever without knocking you out. Relief you want for the help you need, courtesy of Contac.
Furthermore, can you take ibuprofen with Contac cold and flu? Interactions between your drugsNo interactions were found between Contac Cold + Flu and ibuprofen. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Herein, can you still buy Contac cold medicine?
Contac®Cold + Flu can be purchased at retail locations nationwide.
How do you take Contac?
do not take more than directed adults and children 12 years of age and over: take 2 caplets every 6 hours as needed. do not take more than 8 caplets in 24 adults and children 12 years of age and over: take 2 caplets every 6 hours as needed. do not take more than 8 caplets in 24 hours.
- Theraflu Multi-Symptom Severe Cold Green Tea & Honey Lemon.
- Tylenol Cold + Head Congestion Severe.
- Genexa Multi-Symptom Cold Relief.
- Sambucol Black Elderberry Cold & Flu Relief Tablets.
- Mucinex Sinus-Max Pressure and Pain Caplets.
- Vicks DayQuil Cough Cold and Flu Relief.
- Vicks NyQuil Cough Cold and Flu Nighttime Relief.
Contac Cold + Flu Caplets Maximum Strength Night
Temporarily relieves common cold/flu symptoms: nasal congestion, headache, runny nose, sore throat, minor aches and pains, sneezing. fever.
Directions: Do not take more than directed . Adults and children 12 years and older: take 2 caplets every 6 hours as needed. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor. Store at 20-25 degrees C .
Active Ingredients: In Each Caplet: Acetaminophen 500 mg Chlorpheniramine Maleate 2 mg Phenylephrine Hydrochloride 5 mg
Inactive Ingredients: Corn Starch D& C Yellow No. 10 Aluminum Lake FD& C Yellow No. 6 Aluminum Lake Microcrystalline Cellulose Polyethylene Glycol Polyvinyl Alcohol Potassium Sorbate Povidone Sodium Lauryl Sulfate Stearic Acid Talc Titanium Dioxide
You May Like: Can Kids Get The Flu Shot
Diabetic Tussin Nighttime Cold And Flu Relief For Fever Headache Cough Runny Nose And Sneezing Safe For Diabetics Sugar Free Berry Flavored
- #1 pharmacist recommended brand* *Source: US News & World Report and Pharmacy Times, 2019-2020
- Diabetic Tussin Nighttime Cold & Flu is specifically formulated to provide maximum strength multi-symptom relief for people with Diabetes
- Made without: sugar, alcohol, aspartame, sodium, sorbitol, fructose, gluten or dyes
- Relief from cough, sore throat, runny nose, sneezing, minor aches & pains, headache and fever
- This product does not contain any medication to improve or relieve diabetes
Reviews from Real Users
I have used this cough medicine a few times. It does the trick and it is diabetes type 2 friendly.
It tastes like crap,but I like that it has benadryl instead of doxylamine succinate.Works ok.I just l hold my nose shut and drink water when swallowing it.Lol
bought this for my mom and it works great
Ayn Bileenlere Sahip En Iyi 20 Ila:
Alka-Seltzer Plus Cold & Cough Formula Liquid GelsCodral Cold and Flu + Cough Day and NightColdexNighttime Extra Strength Contac Complete Cough, Cold and FluTbbi ürünün ad Nighttime Extra Strength Contac Complete Cough, Cold and FluTherapeutic indications Nighttime Extra Strength Contac Complete Cough, Cold and Flu
Atein azaltlmas. Grip, souk algnl, bademcik iltihab, di çkarma arlar ve alama sonras reaksiyonlarla ilikili ar ve arlarn giderilmesi.
Ate, ba ars, küçük ar ve ar, sinüs tkankl, burun aknts, haprma, burun veya boaz kants, kantl veya sulu gözler, boaz ars ve souk algnl, grip, saman nezlesi ve alerjiler nedeniyle öksürük belirtileri. Doktorunuz tarafndan belirlenen dier durumlar için de kullanlabilir.
Gece Ekstra Mukavemet Kontak Komple Öksürük, Souk algnl ve Grip sv dekonjestan, antihistamin, öksürük basklayc ve analjezik bir kombinasyondur. Dekonjestan, kan damarlarn daraltarak ve burun pasajlarndaki imeyi azaltarak çalr. Antihistamin, sulu gözler ve haprma gibi semptomlar azaltmaya yardmc olan histamin etkisini bloke ederek çalr. Analjezik ve öksürük basklayc, ary azaltmak ve kuru veya verimsiz öksürüü azaltmak için beyinde çalr.
Dozaj ve uygulama ekli Nighttime Extra Strength Contac Complete Cough, Cold and Flu
Aadaki kuvvetler için geçerlidir: 160 mg-1 mg-5 mg-2.5 mg / 5 mL 325 mg-2 mg-10 mg-5 mg deien güç 325 mg-2 mg-15 mg-5 mg
Also Check: How Bad Is The Flu
Amazon Basic Care Vapor Ice Daytime And Nighttime Severe Cold And Flu Coated Caplets Combo Pack 48 Count
as of April 6, 2022 12:08 pm
- ACTIVE INGREDIENTS: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL
- EFFECTIVE: Daytime relieves minor aches and pains, fever, nasal congestion, sinus pressure, cough and chest congestion Nighttime relieves minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough
- COMBINATION PACK: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms
- COATED CAPLETS: Contain pain reliever/fever reducer, cough suppressant, nasal decongestant, antihistamine, expectorant
- MAXIMUM STRENGTH: Get day and night cold and flu relief with these max strength coated caplets. Relieve sore throat and other cold and flu symptoms with Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu
How Do I Store And/or Throw Out Contac Cold/flu Day & Night
- Store at room temperature.
- Store in a dry place. Do not store in a bathroom.
- Keep all drugs in a safe place. Keep all drugs out of the reach of children and pets.
- Throw away unused or expired drugs. Do not flush down a toilet or pour down a drain unless you are told to do so. Check with your pharmacist if you have questions about the best way to throw out drugs. There may be drug take-back programs in your area.
You May Like: Is Cvs Giving Flu Shots
Protect Yourself And Stay Flu
Boiron Coldcalm Tablets For Cold Relief 60 Count
- ColdCalm tablet do not mask full-blown symptoms, instead they target specific cold symptoms at the onset, established and resolution stages of the common cold.
- ColdCalm tablets do not cause drowsiness and it has no known interactions with other medications.
- Recommended for everyone ages 3 and up.
- ColdCalm tablets do not cause drowsiness or sleeplessness, so they are great for day and nightime relief.
- Try Oscillococcinum for flu symptoms, Chestal cough Syrup line, ThroatCalm tablet for sore throat, and SinusCalm for sinus pain.
Recommended Reading: Side Effects Of Alka Seltzer Plus Cold And Flu
Can I Take This Product If Im Taking Any Other Medication
If youre taking any other medications, including those obtained without a prescription, you should speak to your doctor or pharmacist before taking this product. Do not take Contac tablets if you are already taking:
- Amphetamines, which are stimulant drugs and appetite suppressants, sometimes used for ADHD
- Monoamine oxidase inhibitors which are used for depression, or have taken any within the last 2 weeks
- Medicines to control your blood pressure, e.g. beta-blockers, alpha-blockers, methyldopa
- Any other medicines which contain paracetamol
- Any other cold, flu, or decongestant medications
Speak to your doctor or pharmacist before taking this product if you are taking:
- Metoclopramide or domperidone, which are used for nausea and vomiting
- Colestyramine, which is used to lower blood cholesterol
- Blood thinners, also known as anticoagulants, such as warfarin
- Depression medications, e.g. tricyclic antidepressants
What Is The Best Cold And Flu Medicines
Sorry if youre perplexed. I know its not an easy choice! But its one of the most crucial choices youll ever make. If youre still unsure which type of best cold and flu medicines is best for you, I recommend comparing the characteristics and functionalities of the best cold and flu medicines listed above. Each has advantages and disadvantages.
Read Also: Flu Symptoms Day By Day
How Should I Take Contac Cold+flu Maximum Strength
Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.
Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.
Measure liquid medicine with a special dose-measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.
Drop the effervescent tablets into a glass of water . Stir this mixture and drink all of it right away.
Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children.
Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.
If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.
Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.
Best Cold Product Out There I Love Contac
I am one of the unfortunate who gets sick everytime the weather changes I always get a cold in the winter without fail! But thankfully I always rely on contac cold and flu. It always helps with my runny nose, watery eyes, sore throat and all the other sucky things that come along with the cold. Helps with my sinus headaches and alot more. I have always trusted in contac and all my family does too. My mother is the one who started with this medicine and like her we all use it now. and on the plus side It cures my sicknes in approximately 3 days without fail. Apart from all that to make things even better I GET NO SIDE EFFECTS!! I dont get dizzy or have an upset stomach. Everyone I know who has used this medicine has always had nothing bad to say about it. They have also like me fell in love and have reccomended it to all their friends and family. So next time you get sick like me go to your local store and purchase contac and let me know how much you love it too.
Recommended Reading: Will Getting Two Flu Shots Hurt You
What Should I Avoid While Taking Contac Cold+flu Non
This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.
Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.
Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen.
Why Should I Buy A
You can tell if you need or want a best cold and flu medicines by looking at your existing inventory. You probably dont need it and should reconsider buying it. If you cant get go of the old one, you could sell it and use the proceeds to buy the new one.This is a fun and easy approach to finish your task.
Lets face it, we all want to feel good about our purchases. But there are so many! How can you know which is best? You need not be concerned because Aids Quilt has your back. Our trained staff is here to help you find what works for you. Before making a final decision, you can take advantage of our free consultations. Let us show you how easy shopping for home audio equipment can be when you have an expert on your side!
You May Like: Is Flu Shot Mandatory In Nyc Schools
How To Choose The Most Popular Best Cold And Flu Medicines
The three most crucial criteria to consider are price, quality, and popularity.Price is an obvious factor to consider, as you want to ensure it is acceptable for your needs.Quality should also be examined because buying a low-quality goods will not help you achieve your main aim of obtaining the best product.Finally, while not as obvious as price or quality, popularity can be just as significant as both when it comes to attracting new customers.
When Should This Product Not Be Used
Contac Dual Relief tablets are not suitable for use in children under the age of 16. Do not take this product if youre allergic to paracetamol, pseudoephedrine hydrochloride, or any of the other listed ingredients. Speak to your doctor or pharmacist before taking this product if you have liver problems or an irregular heartbeat. Do not take this product if you have:
- High blood pressure or heart disease
- Kidney problems
- An overactive thyroid gland, enlarged prostate, diabetes, glaucoma, or a tumour of the adrenal gland
You May Like: Example Of Religious Exemption For Flu Vaccinations
I Recommend Contact Severe Cold & Flu Medicine When You’re Down
My revue is for Contact Severe Cold and Flu medicine that you can purchase over the counter. I suffer with allergies and sinus usually in March and in October every year. My head gets so stuffed up I can barely see and my eyes water so bad people probably think I’m crying. I first tryed this medicine about 3 years ago and was amazed at how much more bearable it made my symptoms. I am one of those people who hate to take medicine and that is why I didn’t use the puffer that my doctor gave me as a preventive that I was supposed to use every day. i would much rather use a medication only when I need it, especially when it works as well as this to combat my symptoms. After I take the medicine I usually start feeling relief within 30 minutes. My head clears up and the awful pressure that you feel behind your eyes goes away. The itching and tears that hinder your vision is also under control. This medication lets me cope with my symptoms so I can function through the day.